MathSciNet Relay Station
MathSciNet bibliographic data
MR2012808 42B35 (28A20)
De Pauw, Thierry On the exceptional sets of the flux of a bounded vectorfield. J. Math. Pures Appl. (9) 82 (2003), no. 9, 1191–1217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement